MathSciNet Relay Station
MathSciNet bibliographic data
MR1805079 (2002e:35247) 35R35 (35B65)
Chipot, Michel On the continuity of the free boundary in some class of two-dimensional problems. Interfaces Free Bound. 3 (2001), no. 1, 81–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement